# SDR 310EE

- Difficulty date: August 8, 2003
- Submitted: August 8, 2003
- Operation: General aviation
- Aircraft: N310EE
- Make and model: Cessna 310J
- Aircraft serial: 310J0001
- Aircraft time: 6,431 hours
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 08113031
- Condition: Broken
- Location: Fuselage
- Part time: 6,431 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH LANDING GEAR COLLAPSED ON LANDING. FOUND THAT THE UPPER BELLCRANK BRACKETT P/N 0811303-1 WHICH SUPPORTS AND GUIDES THE RT MAIN LANDING GEAR PUSH/PULL TUBES FROM GEAR BOX TO GEAR ASSEMBLY SEPERATED FROM BULKHEAD DUE TO MOUNTING RIVET FAILURE. THIS SEPERATION WOULD NOT ALLOW THE RT GEAR ASSEMBLY TO STAY IN A (DOWN AND LOCKED) POSITION.
